I was wondering how many people were told by their doc's they had to drop Lamictal cold turkey, after getting the rash. Also what side effects they had from doing this. I just developed the rash and my doc told me to stop the medicine now. I feel totally afraid of how I will feel. It was working great for me and even stopped my anxiety. Any replies will be appreciated. Thanks in advance.
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...